# SDR CALA2014061691281

- Difficulty date: June 13, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 52,837 hours, 21,154 cycles
- Engine: Iae V2522A5
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Locked
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL SLATS LOCKED.  WING TIP BREAKER ON SLAT SYS 2 FAULT CYCLED CB & PERFORMED BITE CHECK.  NO FAULTS FOUND, NO MSGS.  OPERATIONS CHECKED WITH CREW PRESENT.  OPERATIONS CHECKED GOOD IAW AMM 27-51-00.
